一般社団法人日本呼吸器学会 公式サイト
日本呼吸器学会英文誌 Respiratory Investigation
日本呼吸器学会誌 増刊号 学術講演会プログラム 抄録集

Abstract

Full Text of PDF Full Text of PDF (682k)
Article in Japanese

Case Report

A case of necrotizing diverticulitis of colon associated with nintedanib

Yumiko Mitaa  Kazuyuki Nishimurab  Atsushi Miurab  Tomohito Nagaib  Jun Tamaokia 

aFirst Department of Medicine, Tokyo Women's Medical University Hospital
bDepartment of Respiratory Medicine, Saitama Saiseikai Kurihashi Hospital

ABSTRACT

A 69-year-old man received nintedanib treatment for idiopathic pulmonary fibrosis. After nintedanib treatment was initiated, he had acute abdomen resulting in an emergency right hemicolectomy. He was diagnosed with necrotizing diverticulitis of colon based on pathologic examination of the resected tissue. Intracellular signal transduction inhibitors including nintedanib are known to be associated with such adverse events as hemorrhage, thrombosis, and protracted wound healing. In particular, gastrointestinal (GI) perforation has been frequently reported with bevacizumab, a vascular endothelial growth factor (VEGF) inhibitor. Pretreatment assessment for the patient’s susceptibility to GI adverse effects may be warranted before administration of nintedanib, an inhibitor of the VEGF receptor. We here report a case that developed necrotizing diverticulitis of colon attributed to nintedanib treatment.

KEYWORDS

Nintedanib  Idiopathic pulmonary fibrosis (IPF)  Necrotizing diverticulitis of colon 

Received 20 Nov 2017 / Accepted 16 Apr 2018

AJRS, 7(4): 263-266, 2018

Google Scholar